Alert archive / New York / Snow Squall Warnings in 2019

Snow Squall Warning 9, NWS New York, NY

December 18, 20199 counties in New York; 5 counties in New Jersey; 4 counties in Connecticut

NWS New York, NY issued this snow squall warning at Dec 18, 2019, 3:18 PM EST for 9 counties in New York; 5 counties in New Jersey; 4 counties in Connecticut. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 18, 2019, 3:18 PM EST (20:18 UTC)
Expired
Dec 18, 2019, 4:15 PM EST
In force
57 min
Issued by
NWS New York, NY
Area
Storm-based polygon

Counties Greater Bridgeport Planning Region, CT, Lower Connecticut River Valley Planning Region, CT, Naugatuck Valley Planning Region, CT, Southeastern Connecticut Planning Region, CT, Bergen County, NJ, Essex County, NJ, Hudson County, NJ, Passaic County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Rockland County, NY, Suffolk County, NY, Westchester County, NY

The radar

The Brookhaven radar (KOKX), 52 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -352 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
868 m above ground
0-6 km bulk shear
119 kt
0-1 km storm-relative helicity
-352 m²/s²
0-3 km storm-relative helicity
-46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WWUS51 KOKX 182019
SQWOKX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Snow Squall Warning
National Weather Service New York NY
318 PM EST Wed Dec 18 2019

CTC001-007-009-011-NJC003-013-017-031-039-NYC005-047-059-061-081-085-
087-103-119-182115-
/O.NEW.KOKX.SQ.W.0009.191218T2018Z-191218T2115Z/
New London CT-Fairfield CT-Middlesex CT-New Haven CT-Hudson NJ-
Passaic NJ-Union NJ-Bergen NJ-Essex NJ-Queens NY-Richmond NY-
Bronx NY-Kings NY-Rockland NY-Westchester NY-Suffolk NY-
New York (Manhattan) NY-Nassau NY-
318 PM EST Wed Dec 18 2019

The National Weather Service in Upton NY has issued a

* Snow Squall Warning for...
  Central New London County in southern Connecticut...
  Fairfield County in southern Connecticut...
  Middlesex County in southern Connecticut...
  New Haven County in southern Connecticut...
  Hudson County in northeastern New Jersey...
  Eastern Passaic County in northeastern New Jersey...
  Union County in northeastern New Jersey...
  Bergen County in northeastern New Jersey...
  Essex County in northeastern New Jersey...
  Queens County in southeastern New York...
  Richmond County in southeastern New York...
  Bronx County in southeastern New York...
  Kings County in southeastern New York...
  Rockland County in southeastern New York...
  Westchester County in southeastern New York...
  West central Suffolk County in southeastern New York...
  New York (Manhattan) County in southeastern New York...
  Northern Nassau County in southeastern New York...

* Until 415 PM EST.

* At 318 PM EST, a dangerous snow squall was located along a line
  extending from Tolland to Nanuet to Victory Gardens, moving
  southeast at 35 mph.

  HAZARD...Whiteout conditions. Zero visibility in heavy snow and 
           blowing snow. Wind gusts up to 40 mph.

  SOURCE...Radar indicated.

  IMPACT...Dangerous life-threatening travel.

This snow squall will be near...
  Caldwell around 335 PM EST.
  Yonkers and White Plains around 340 PM EST.
  Orange and East Tremont around 345 PM EST.
  New Rochelle and Port Chester around 350 PM EST.
  Newark and Elizabeth around 355 PM EST.
  Jersey City and Glen Cove around 400 PM EST.
  Bayonne and Todt Hill around 405 PM EST.
  Oyster Bay and Norwich around 410 PM EST.
  Garden City and Westbury around 415 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4050 7426 4060 7421 4068 7445 4090 7427
      4100 7430 4100 7431 4164 7298 4154 7285
      4164 7263 4160 7234 4171 7224 4164 7179
      4124 7255 4125 7292 4098 7364 4086 7375
      4097 7311 4098 7307 4056 7396 4060 7403
TIME...MOT...LOC 2018Z 311DEG 29KT 4190 7235 4108 7401 4086 7451 

$$

NV
1 follow-up statement
023 
WWUS51 KOKX 182050
SQWOKX

Snow Squall Warning
National Weather Service New York NY
349 PM EST Wed Dec 18 2019

CTC001-007-009-011-NJC003-013-017-031-039-NYC005-047-059-061-081-085-
087-103-119-182115-
/O.CON.KOKX.SQ.W.0009.000000T0000Z-191218T2115Z/
New London CT-Fairfield CT-Middlesex CT-New Haven CT-Hudson NJ-
Passaic NJ-Union NJ-Bergen NJ-Essex NJ-Queens NY-Richmond NY-
Bronx NY-Kings NY-Rockland NY-Westchester NY-Suffolk NY-
New York (Manhattan) NY-Nassau NY-
349 PM EST Wed Dec 18 2019

...A SNOW SQUALL WARNING REMAINS IN EFFECT UNTIL 415 PM EST FOR
CENTRAL NEW LONDON...FAIRFIELD...MIDDLESEX...NEW HAVEN...HUDSON...
EASTERN PASSAIC...UNION...BERGEN...ESSEX...QUEENS...RICHMOND...
BRONX...KINGS...ROCKLAND...WESTCHESTER...WEST CENTRAL SUFFOLK...NEW
YORK (MANHATTAN) AND CENTRAL NASSAU COUNTIES...

At 349 PM EST, a dangerous snow squall was located along a line
extending from near Chaplin to New Rochelle to Union, moving
southeast at 35 mph.

HAZARD...Whiteout conditions. Zero visibility in heavy snow and 
         blowing snow. Wind gusts up to 40 mph. Quick 1/2 inch to 1 
         inch of snow.

SOURCE...Radar indicated.

IMPACT...Dangerous life-threatening travel.

This snow squall will be near...
  Jersey City and Sprague around 405 PM EST.
  Oyster Bay and Norwich around 410 PM EST.
  Garden City and Mineola around 415 PM EST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Consider avoiding or delaying travel until the snow squall passes
your location. If you must travel, use extra caution and allow extra
time. Rapid changes in visibility and slick road conditions may lead
to accidents.

Reduce your speed and turn on headlights! During snow squalls, the
visibility may suddenly drop to near zero in whiteout conditions.

Slow Down! Rapid changes in visibility and road conditions are
expected with this dangerous snow squall. Be alert for sudden
whiteout conditions.

&&

LAT...LON 4124 7255 4125 7292 4098 7364 4086 7375
      4093 7319 4098 7307 4056 7396 4060 7403
      4050 7426 4060 7421 4068 7445 4108 7405
      4164 7298 4156 7295 4154 7285 4164 7263
      4160 7234 4171 7224 4166 7216 4164 7179
TIME...MOT...LOC 2049Z 311DEG 29KT 4175 7213 4093 7379 4071 7429 

$$

NV

What forecasters said that day

The local office's own words before this snow squall warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this snow squall warning went out at Dec 18, 1:45 PM EST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 18, 1:45 PM EST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service New York NY
145 PM EST Wed Dec 18 2019

.SYNOPSIS...
Brief high pressure builds in from the southwest this morning.
A polar cold front approaches this afternoon and moves across
early tonight. Canadian high pressure gradually builds in
thereafter tonight into Thursday. Canadian high pressure
continues to build into the region Thursday night through
Saturday. The high will weaken and remain over the area through
Monday. A cold front will move through on Tuesday, followed by
high pressure into Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Snow showers are approaching the forecast area and are showing
some signs of weakening on radar. Have still decided to issue a
special weather statement to address potential impacts,
primarily reduced visibility for a brief time. The snow showers
are the result of an approaching cold front and added mid-level
lift from a shortwave. Expecting snow showers to become a
little more disorganized as they continue farther south and
east. A light coating of snow is possible.

NW winds will pick up this afternoon, and have issued a separate
SPS to address the potential of scattered power outages/downed
tree limbs late this afternoon and tonight as some ice remains
coated on surfaces north of the city in the wake of yeterday's
storm.

High temperatures today will be below normal.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
The main issues with the rest of the short term forecast are the
possibility early this evening with snow squalls, generally
before 8PM, NW gusty winds (up to 40 mph with some spots getting
up to 45 mph, 50 mph for Eastern Long Island), and the below
zero wind chills late tonight into early Thursday morning.

Tonight, the vort max in the mid levels moves across behind the
polar front in the evening. Very strong positive vorticity
advection will enable some further potential for snow showers
this evening. Again, with the increase in pressure gradient,
W-NW gusty winds, snow showers could be a squall and could
produce a quick coating of snow with temperatures below
freezing. Winds are high enough out east, particularly across
Eastern Suffolk County where sustained winds are forecast to
reach a little above 30 mph with gusts reaching up to 50 mph
for tonight. Therefore, a wind advisory has been issued for
Eastern Suffolk County for tonight. The rest of the area will
gust up to around 35 to 40 mph with some spots getting 45 mph
gusts.

Strong high pressure will build in late tonight and continue to
build in Thursday. It will be rather slow to build in so the
tight pressure gradient remains for the rest of tonight and
slightly relaxes on Thursday. Lows tonight were taken a
consensus of raw model data and should not range too much with
the winds mixing up the boundary layer. Wind chills in the
single digits are expected late tonight into Thursday with 0 to
-5 for very early Thursday.

Thursday used a greater weight with consensus of MOS data, with
all highs below freezing despite plentiful sunshine.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
To begin the long term period our area will be experiencing well
below normal temperatures due to an arctic air mass dropping down
out of Eastern Canada. A 510 dm height field will be lifting
northeast into the Canadian maritimes Thursday night with a strong
confluence zone aloft into Northern New England leading to building
high pressure at the surface into the Eastern Great Lakes and
Upstate New York. Therefore a 1040+ mb high will be in control to
close out the week leading to below normal temperatures and dry
conditions on a northerly flow. The brutal wind chills will begin to
abate later on Friday with wind chill readings climbing into the 20s
during the afternoon. Heights will be rising into the weekend and
the airmass will be undergoing modification. Therefore temperatures
will be moderating through the weekend and into Monday. With the
source region of high pressure changing into early next week
temperatures will be climbing a touch above normal Sunday into
Monday.

By Tuesday a cold front extending south from low pressure well to
our north moving across Eastern Canada will swing through. At this
time the front looks to lack appreciable moisture and should pass
through dry. This frontal passage should lead to only a slight drop
in temperatures Tuesday night into Wednesday with temperatures
close to normal levels for this time of the year.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
A cold front will pass through the terminals late this
afternoon into early this evening with a chance of snow showers
along and ahead of it. High pressure then gradually builds in
from the west Thursday into Friday.

Mainly a VFR forecast with the exception of brief MVFR or lower
conditions in any snow shower activity. The most likely time
will be from 20Z to 00Z from NW (KSWF) to SE (coastal
terminals).

Winds W-NW 10 to 15 kt, with gusts 20-25 kt will ramp up this
evening behind the cold front with sustained winds 20 to 25 kt
and gusts 30 to 35 kt. Winds shift more toward the NW this
evening. Winds will gradually ramp down on Thursday.

   ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component fcsts, can
be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

KLGA TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

KEWR TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

KTEB TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

KHPN TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

KISP TAF Comments: Gusts will become more frequent this afternoon.
A brief heavy snow shower or snow squall is possible late this
afternoon/early this evening.

.OUTLOOK FOR 18Z THURSDAY THROUGH MONDAY...
.Thursday Afternoon...VFR. W-NW G20-25kt.
.Friday through Monday...VFR.

&&

.MARINE...
Today, winds will increase and non-ocean waters will get 25kt
gusts this afternoon. SCA remains on the ocean for today and
non-ocean waters have SCA for this afternoon. The gales remain
for all waters tonight with a very tight pressure gradient in
place. For Thursday, the pressure gradient relaxes with winds
more in the SCA range. There could be a few lingering gales in
the morning especially across the ocean and Eastern Long Island
Bays. With the frigid airmass moving into place late tonight
into Thursday, there is a chance for light freezing spray
across some of the waters.

SCA conditions will be prevalent on the coastal waters through
at least the first half of Thursday night, with wind gusts on
the ocean at SCA levels potentially into early Friday,
especially for the eastern ocean waters. During Friday winds and
seas will continue to come down. Thereafter a prolonged period
of sub SCA level conditions is expected as high pressure remains
in control with a relaxed pressure gradient. During the weekend
conditions will become rather tranquil with seas around 1 ft
out on the ocean waters. The winds will remain light through the
weekend and into Monday.

&&

.HYDROLOGY...
No hydrological impacts are anticipated through the forecast
period.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is still
operating at reduced power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Wind Advisory from 6 PM this evening to 6 AM EST Thursday for
     NYZ079-081.
NJ...None.
MARINE...Small Craft Advisory until 6 PM EST this evening for ANZ330-
     335-338-340-345-350-353-355.
     Gale Warning from 6 PM this evening to 6 AM EST Thursday for
     ANZ330-335-338-340-345-350-353-355.

&&

SYNOPSIS...JE/JM
NEAR TERM...JC/JM
SHORT TERM...JM
LONG TERM...JE
AVIATION...DW
MARINE...JE/JM
HYDROLOGY...JE/JM
EQUIPMENT...//
Hazardous weather outlook, Dec 18, 5:02 AM EST, 10 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
502 AM EST Wed Dec 18 2019

NYZ079-081-191015-
Northeastern Suffolk-Southeastern Suffolk-
502 AM EST Wed Dec 18 2019

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

In addition, a few snow squalls are possible this afternoon into
tonight which could produce brief significant reductions in
visibility, higher winds than forecast, and a quick coating of snow,
making for potentially hazardous travel conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-191015-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Southwestern Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
502 AM EST Wed Dec 18 2019

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

A few snow squalls are possible this afternoon into tonight which
could produce brief significant reductions in visibility, higher
winds than forecast, and a quick coating of snow, making for
potentially hazardous travel conditions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-335-338-340-345-350-353-355-191015-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
502 AM EST Wed Dec 18 2019

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EST
THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Dec 18, 1:03 PM EST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service New York NY
103 PM EST Wed Dec 18 2019

CTZ005>012-NJZ002-004-103-104-NYZ067>071-190500-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Eastern Bergen-Orange-Putnam-
Rockland-Northern Westchester-Southern Westchester-
103 PM EST Wed Dec 18 2019

Gusty winds late this afternoon into tonight combined with remnant
icing from yesterday's storm could cause scattered power outages
and downed tree limbs. The strongest winds will occur this
evening, then winds will subside through the day Thursday.
Special weather statement, Dec 18, 1:27 PM EST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service New York NY
127 PM EST Wed Dec 18 2019

CTZ005-006-NJZ002-103-NYZ067>070-182015-
Northern Fairfield-Northern New Haven-Western Bergen-Western
Passaic-Putnam-Rockland-Northern Westchester-Orange-
127 PM EST Wed Dec 18 2019

... Snow Showers Moving Through This Afternoon ...

An area of snow showers moving in from the west will move through
portions of the Lower Hudson Valley this afternoon. Snow showers may
briefly reduce the visibility to below a mile and be accompanied by
wind gusts in excess of 30 mph. The snow showers will enter western
Orange County by 2 PM and then progress into the vicinity of the
Governor Mario M. Cuomo Bridge near 330 PM.

LAT...LON 4150 7448 4163 7426 4158 7413 4159 7395
      4144 7398 4146 7397 4149 7393 4153 7353
      4167 7352 4149 7344 4151 7339 4147 7331
      4151 7325 4143 7318 4100 7431 4104 7450
      4120 7437 4136 7469 4149 7476
TIME...MOT...LOC 1817Z 291DEG 27KT 4176 7464 4117 7613

JC
Special weather statement, Dec 18, 2:40 PM EST, 38 minutes before
Special Weather Statement
National Weather Service New York NY
240 PM EST Wed Dec 18 2019

CTZ005-006-NYZ068-070-182045-
Northern Fairfield-Northern New Haven-Putnam-Northern Westchester-
240 PM EST Wed Dec 18 2019

...AN AREA OF HEAVY SNOW WILL AFFECT CENTRAL FAIRFIELD...WEST CENTRAL
NEW HAVEN...NORTHERN WESTCHESTER AND PUTNAM COUNTIES...

At 237 PM EST, an area of heavy snow was located near Fahnestock
State Park, or near Lake Carmel, moving east at 40 mph.

The snow may reduce the visibility to a half mile, and a quick half
inch to inch of snowfall may occur in a short period. In addition,
winds may gust over 30 mph with the snow. Drive with extra caution
this afternoon.

Locations impacted include...
Danbury, Shelton, Naugatuck, Southbury, Sherman, Brewster, Cold
Spring, Newtown, Mahopac, Lake Carmel, Hamden, Trumbull, Carmel,
Ridgefield and Monroe.

LAT...LON 4157 7347 4149 7344 4151 7339 4149 7337
      4147 7331 4149 7333 4151 7332 4151 7322
      4142 7291 4119 7342 4136 7396 4140 7395
      4141 7397 4149 7390 4153 7353 4157 7352
TIME...MOT...LOC 1937Z 286DEG 34KT 4148 7375

JC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:51 AM ESTWind AdvisoryOKXSuffolk26 hr
Dec 18, 1:27 PM ESTSpecial Weather StatementOKXOrange, Putnam, Rockland108 min
Dec 18, 2:40 PM ESTSpecial Weather StatementOKXPutnam65 min
Dec 18, 3:24 PM ESTSpecial Marine WarningOKX51 min
Dec 18, 4:00 PM ESTSnow Squall WarningOKXBronx, Kings, Nassau, New York, Queens, Richmond and 1 more90 min
Dec 18, 4:10 PM ESTSpecial Marine WarningOKX81 min
Dec 18, 4:13 PM ESTSpecial Marine WarningOKX2 hr

Nearby

Snow Squall Warnings in New York, 2019Snow Squall Warnings in New Jersey, 2019Snow Squall Warnings in Connecticut, 2019Every snow squall warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.